# SDR ASOA201804205098

- Difficulty date: April 18, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 145477
- Aircraft time: 40,370 hours, 31,069 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AN ODD ODOR IN THE COCKPIT.  PERFORMED A GENERAL ODOR INSPECTION, NO FAULTS FOUND,  COULD NOT DUPLICATE.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
